# SDR A6WA200940139

- Difficulty date: March 18, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 13,491 hours, 12,394 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

188294/3 - RT 14TH DUCT WARNING MESSAGE ON TAKEOFF.  ABORTED AT 80 KNOTS, BRAKE TEMPS 4, 4, 1, 2.  REMOVED AND REPLACED PYLON 14TH STAGE BLEED LOOP.  OPS CHECK GOOD.  (K)
